Arbitrarily large 2-torsion in Tate-Shafarevich groups of Abelian varieties

Author: 

Flynn, E

Publication Date: 

5 September 2019

Journal: 

Acta Arithmetica

Last Updated: 

2020-06-14T07:48:40.047+01:00

Issue: 

2

Volume: 

191

DOI: 

10.4064/aa171118-7-12

page: 

101-114

abstract: 

We show that, for any d, the 2-torsion of Tate-Shafarevich groups of absolutely simple abelian varieties of dimension d over Q can be arbitrarily large. This involves the use of an approach, which we shall describe, for demonstrating arbitrarily large Tate-Shafarevich groups which does not require entire Selmer groups to be found.

Symplectic id: 

950989

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article